| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi#: (b)(4).Note: manufacturer contacted customer on b)(6) 2019, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 92, 140, 143 and 177 mg/dl.Customer also stated that on (b)(6) 2018, she had performed a blood glucose test fasting and obtained a result of 445 mg/dl.Customer stated that she took her metformin shortly thereafter.The home nurse arrived 30 minutes later, and customer explained what had happened.Home nurse waited an hour after, and then checked the customer's blood sugar again.Customer stated that the result was 421 mg/dl non-fasting.Home nurse called the paramedics who had arrived 30 minutes later.Customer's blood sugar test result when tested using the paramedics meter was 114 mg/dl non-fasting.The results of 445 and 421 mg/dl could not be confirmed in the meter memory.The customer's expected fasting blood glucose test result range is 80 - 90 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.During the call on b)(6) 2018, a back-to-back blood test was not performed by the customer.Product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 1020/2019, and open vial date is two months.The meter memory was reviewed for previous test result history: (b)(6).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 92, 140, 143 and 177 mg/dl.Customer also stated that on 12/9/2018 she had performed a blood glucose test fasting and obtained a result of 445 mg/dl.Customer stated that she took her metformin shortly thereafter.The home nurse arrived 30 minutes later, and customer explained what had happened.Home nurse waited an hour after, and then checked the customer's blood sugar again.Customer stated that the result was 421 mg/dl non-fasting.Home nurse called the paramedics who had arrived 30 minutes later.Customer's blood sugar test result when tested using the paramedics meter was 114 mg/dl non-fasting.The results of 445 and 421 mg/dl could not be confirmed in the meter memory.The customer's expected fasting blood glucose test result range is 80 - 90 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.During the call on 12/28/2018, a back to back blood test was not performed by the customer.Product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 1020/2019 and open vial date is two months.The meter memory was reviewed for previous test result history: result 1:92 mg/dl, date: (b)(6) 2018, time:3:22pm fasting; result 2:85mg/dl, date:(b)(6) 2018, time:11:54am fasting; result 3:140mg/dl, date:(b)(6) 2018, time:6:47 am fasting; result 4:143mg/dl, date:(b)(6) 2018, time:11:27am fasting; result 5:177mg/dl, date:(b)(6) 2018, time:7:20am fasting.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01611781 returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 1/17/2019 resulted in defect found: discoloration observed on returned test strips and produced e-2 readings.Most likely underlying root cause of e-2 readings are due to improper storage: vial left open for an extended period of time test strip udi# (b)(4).Note: manufacturer contacted customer on 1/9/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.